My dilantin level has been upped to 400 mg per nite. Lately I've been getting VERY drowsy and tip over easily. Went to my local dr. and he took dilantin level - it was 34! My neurologist is gone until next Tues. Any suggestions on what I do to bring the level down a little w/o having seizures??? BJC
Any ideas of how to get my dilantin levels down without having seizures?
Added 26 Nov 2011:
My seizures are ONLY at nite, and I've been on dilantin for about 30 years. Thanksfully, I'm retired as I'm too tired to function in a job!
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2010 • 4 answers
Posted 29 Jun 2010 • 1 answer
Posted 6 Dec 2010 • 1 answer
Posted 20 Dec 2010 • 1 answer
Posted 31 Oct 2013 • 1 answer